Many doctors today are questioning the role cholesterol plays in heart disease. Find out more in this report from CBN News medical reporter, Lorie Johnson.
Cholesterol: Friend or Foe? (B&W) is available to all registered CBN Online Community members.
CBN Online Community membership is free, and you will enjoy the benefits of:
My husband was on lipitor for years. Several years ago he had what seemed to be a tia. Although no symptoms execpt confusion. It was concluded that he has Transient Global Amnesia, caused by the lipitor. This was very scary to say the least, but he was fine after going off the drug.
I have faithfully taken statins for many years. In spite of this
I have had four TIA's (little strokes) and a heart attack (which
the Lord healed). I just looked on Web MD and they have nothing about the inefficacy of statins. Dr. Blaylock has a site
and I think he agrees with the program today. Don't know how
to get off these. My husband and I both are having memory
problems--wonder if statins are the cause.